MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Codes Device Emits Odor (1425); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure and the ngen¿ pump power box "sparked" about thirty minutes after it was powered on.The ngen¿ pump powered down and lost power.The power cable melted where it connected into the power adapter.No other equipment was affected.There was no patient consequence.They disconnected the power supply from the outlet and the ngen¿ pump itself.No other damage was observed.Additional information indicated that no catheter was being used and was not in the procedure.There was an unexpected smell from the equipment like burnt electrical.
 
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure and the ngen¿ pump power box "sparked" about thirty minutes after it was powered on.The ngen¿ pump powered down and lost power.The power cable melted where it connected into the power adapter.Hardware investigation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for evaluation.Service no longer needed for the customer unit.No further analysis on the system was performed.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.Additionally, the manufactured date has been provided.Therefore, field h4.Device manufacture date has been populated.All devices are manufactured, inspected, and released to approved specifications as part of the quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN PUMP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24646945
Report Number2029046-2026-00928
Device Sequence Number9786320
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public(01)10846835017472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN RF GENERATOR, US.
Patient SexUnknown